# SDR DHL9970111D

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT STRUT DOOR INSIDE SKIN CRACKED AT THE TOP FWD CORNER.  FABRICATED NEW DOUBLER 19.5 X 6 AND INSTALLED PER SRM 51-10-2.
